# SDR DL757952154

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Punctured
- Location: Nr 8 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, A .25 INCH HOLE WAS LOCATED 4.75 INCHES FROM AFT EDGE AND 16.5 INCHES FROM I/B EDGE OF NR 8 SPOILER.  THIS WAS REPAIRED PER SRM 51-70-17 AS REFERRED FROM SRM 51-70-14.
